question-icon

What causes hypersensitivity of skin on inner thigh?

default
Posted on Fri, 22 May 2015
Question: In the last couple days I've noticed a sensation on my inner thigh that feels like a sunburn      but there is no redness. It is just on my right leg. It is sensitive to the touch. Any ideas on what could be going on
doctor
Answered by Dr. Rahul Kumar (1 hour later)
Brief Answer:
Paraesthesia

Detailed Answer:
Hello
Thanks for the query.
Hypersensitivity of skin can happen without any underlying cause.
This is called as paraesthesia.
It is not sun burn.
I treat such cases with ointment fluticasone and methylcobalamine tablets.
This gives excellent response.
You can try this.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Rahul Kumar (31 minutes later)
I google both of those treatment options and I get vitamin B-12 and a cortisol type cream. Is this correct      or is there different names for these two. Are they over the counter meds?
I'm inquiring about my follow-up question for the hypersensitivity of my skin on my right leg. You mentioned the two medications, but I couldn't find them. Is there generics or more names for them in layman's terms? Maybe there is an over the counter equivalent
doctor
Answered by Dr. Rahul Kumar (14 hours later)
Brief Answer:
B12 and cortisone

Detailed Answer:
Hello
Methylcoblamine is B12 and instead of fluticasone you can use cortisone.
Please go ahead if you find B12 and cortisone.
These should help you.
Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6316 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes hypersensitivity of skin on inner thigh?

Brief Answer: Paraesthesia Detailed Answer: Hello Thanks for the query. Hypersensitivity of skin can happen without any underlying cause. This is called as paraesthesia. It is not sun burn. I treat such cases with ointment fluticasone and methylcobalamine tablets. This gives excellent response. You can try this. Let me know if you have any other doubts. Thank you.